# SDR DHL2002802002

- Difficulty date: March 23, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND A CRACK AT FUSELAGE STA 1760 1.25 INCH IN LENGTH.  INSTALLED REPAIR PER SRM 53-2-1 ITEM 16.
